# SDR CALA2022090902320

- Difficulty date: September 9, 2022
- Submitted: September 9, 2022
- Operation: Air carrier
- Aircraft: N423UA
- Make and model: Airbus A320-232
- Aircraft serial: 504
- Aircraft time: 87,329 hours, 34,510 cycles
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: None
- Part number: D5757032201100
- Part serial: 04054
- Condition: Locked
- Location: Flaps
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: B

## Discrepancy

FLAPS STUCK AT LESS THAN 1F/CTL FLAPS/LOCKED UPDATED MAA CODE FIX USING VENDOR MAA SCREEN UPDATED MAA CODE EFS USING VENDOR MAA SCREEN UPDATED MAA CODE EFS USING VENDOR MAA SCREEN UPDATED MAA CODE EFS USING VENDOR MAA SCREEN PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM GVI OF PERFORM GVI OF SLATS AND FLAPS AND CALL TOMC 847-700-9980 PERFORM GVI OF SLATS AND FLAPS AND CALL TOMC 847-700-9980 PLEASE CONTACT TOMC BEFORE COMMENCING ANY WORK. PERFORM GVI OF SLATS AND FLAPS AND CALL TOMC 847-700-9980 SLATS AND FLAPS AND CALL TOMC 847-700-9980 ACP WTB RESET PER AMM TASK 27-50-00-869-006-A, T/S FLAP MECH 27-54-00-710-00-1-A. NO FAULTS TEST OK. DRIVE SYSTEM PER TSM 27-51-00-810-818-A , DUE TO BOTH SFCC1 AND ROTABLE PARTS CHANGE WAS INDICATED - TT # 1903120  SN OFF 4054 SFCC2 FAULTING RH MECH DRIVE, REPLACED RH INTERCONNECTING STRUT PER AMM 27-51-44-400-001-A, PERFORMED SYSTEM OPS TEST PER AMM STRUT, CONNECTI  OFF 31-2751-9-9001 4054 ON 31-2751-9-9001 4976
